# SDR DALA1023679868

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN RT WING WEB OTBD OF RT BOTTLE BOLT.  REPAIRED IAW SRM 57-21-00, SRM 51-30-2, SRM 51-30-5 PAGE 226.
